| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient implanted with a light adjustable lens+ (lal+, sn (b)(6), +21.0d) on (b)(6) 2023 had the lens explanted on (b)(6) 2024 due to unhappiness with their uncorrected vision and a new light adjustable lens (sn (b)(6), +20.5d) implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.